Étude d’un problème de continuité lié à l’hypothèse de Riemann
[A problem of continuity linked to the Riemann hypothesis]
Annales de l'Institut Fourier, Volume 55 (2005) no. 4, pp. 1373-1410.

This work is devoted to a problem linked to the Beurling-Nyman’s criterion about the Riemann hypothesis. We study the continuity of the projection of the characterisitc function of (0,1) on a subspace of the square-integrable functions generated by dilated functions of the fractionnal part function. More generally, if y is a vector belonging to a Hilbert space H, we study the function, which maps any closed and convex subspace C of H to the orthogonal projection of y on C.

Cet article est consacré à l’étude d’un problème lié au critère de Beurling Nyman sur l’hypothèse de Riemann. On y étudie la continuité de la projection de la fonction indicatrice de l’intervalle ]0,1] sur un sous-espace vectoriel variable de l’ensemble des fonctions dont le carré est intégrable sur la demi-droite réelle, engendré par des fonctions dilatées de la fonction partie fractionnaire. Plus généralement, y étant un élément fixé d’un espace de Hilbert H, on étudie l’application qui à un convexe fermé C de H associe la projection orthogonale de y sur C.

DOI: 10.5802/aif.2127
Classification: 11M26,  46C05
Keywords: Riemann hypothesis, Beurling-Nyman criterion, dilated functions, continuity, projection
@article{AIF_2005__55_4_1373_0,
     author = {Jousse, Nicolas},
     title = {\'Etude d{\textquoteright}un probl\`eme de continuit\'e li\'e \`a l{\textquoteright}hypoth\`ese de {Riemann}},
     journal = {Annales de l'Institut Fourier},
     pages = {1373--1410},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {4},
     year = {2005},
     doi = {10.5802/aif.2127},
     zbl = {1138.11337},
     mrnumber = {2157170},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2127/}
}
TY  - JOUR
TI  - Étude d’un problème de continuité lié à l’hypothèse de Riemann
JO  - Annales de l'Institut Fourier
PY  - 2005
DA  - 2005///
SP  - 1373
EP  - 1410
VL  - 55
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2127/
UR  - https://zbmath.org/?q=an%3A1138.11337
UR  - https://www.ams.org/mathscinet-getitem?mr=2157170
UR  - https://doi.org/10.5802/aif.2127
DO  - 10.5802/aif.2127
LA  - fr
ID  - AIF_2005__55_4_1373_0
ER  - 
%0 Journal Article
%T Étude d’un problème de continuité lié à l’hypothèse de Riemann
%J Annales de l'Institut Fourier
%D 2005
%P 1373-1410
%V 55
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2127
%R 10.5802/aif.2127
%G fr
%F AIF_2005__55_4_1373_0
Jousse, Nicolas. Étude d’un problème de continuité lié à l’hypothèse de Riemann. Annales de l'Institut Fourier, Volume 55 (2005) no. 4, pp. 1373-1410. doi : 10.5802/aif.2127. https://aif.centre-mersenne.org/articles/10.5802/aif.2127/

[1] A. de Roton Généralisation du critère de Beurling-Nyman à  la classe de Selberg (2003) (thèse de doctorat, Université de Bordeaux 1)

[2] J.M Arnaudiès; H. Fraysse Cours de mathématiques, Tome 1, Algèbre, Dunod, 1994

[3] M. Balazard; M.A. Bennett et al. Completeness problems and the Riemann hypothesis: an annotated bibliography (Number Theory for the Millenium, Proc. Millenial Conf. Number Theory (Urbana, IL, 2000)) (2002), pp. 21-48 | Zbl: 1044.11083

[4] L. Báez-Duarte; M. Balazard; B. Landreau; E. Saias Étude de l'autocorrélation multiplicative de la fonction ``partie fractionnaire'' (à  paraître au Ramanujan Journal) | Zbl: 1173.11343

[5] L. Báez-Duarte; M. Balazard; B. Landreau; E. Saias Notes sur la fonction $\zeta$ de Riemann 3, Advances in Mathematics, Tome 149 (2000), pp. 130-144 | Article | MR: 1742356 | Zbl: 1008.11032

[6] M. Balazard; E. Saias The Nyman-Beurling equivalent form for the Riemann Hypothesis, Exp. Math., Tome 18 (2000), pp. 131-138 | MR: 1759315 | Zbl: 0954.11029

[7] F. Deutsch Best approximations in inner product spaces, Springer, 2001 | MR: 1823556 | Zbl: 0980.41025

[8] M. Engert Finite dimensional translation invariant subspaces, Pacific J. Math., Tome 32 (1970), pp. 333-343 | MR: 274660 | Zbl: 0189.43102

[9] E. Hewitt; K.A. Ross Abstract harmonic analysis I, Grundlehren der Mathematischen Wissenschaften, Tome 115 (1963) no. Springer | Zbl: 0115.10603

[10] B. Landreau; F. Richard Le critère de Beurling et Nyman pour l'hypothèse de Riemann : aspects numériques, Experimental Mathematics, Tome 11 (2002), pp. 349-360 | MR: 1959747 | Zbl: 05032272

[11] B. Nyman On some groups and semigroups of translations (1950) (thèse, Uppsala)

[12] W. Rudin Analyse réelle et complexe, Masson, 1975 | MR: 389461 | Zbl: 0333.28001

[13] W. Rudin Fourier analysis on groups, Interscience Publishers, 1962 | MR: 152834 | Zbl: 0107.09603

[14] L. Schwartz Analyse hilbertienne, Hermann, 1979 | MR: 552779 | Zbl: 0414.46017

[15] G. Tenenbaum Introduction à  la théorie analytique et probabiliste des nombres, Cours spécialisés n° 1, Société Mathématique de France, 1995 | MR: 1366197 | Zbl: 0880.11001

[16] C. Tisseron Notions de topologie. Introduction aux espaces fonctionnels, Hermann, 1996 | Zbl: 0666.46002

Cited by Sources: